MathSciNet Relay Station
MathSciNet bibliographic data
MR1517626 Contributed Item
Halsted, George Bruce; Duncan M. Y. Sommerville. Amer. Math. Monthly 19 (1912), no. 1, 1–4.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement